| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 5-8


Myeong Geun Jeong
      The probability of default implied by binary option prices
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 201-207.

Tariq Shah, Inayatur-Rehman
      On LA-rings of finitely nonzero functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 209-222.

B. Singh, O. Sikhwal
      Multiplicative coupled Fibonacci sequences and some fundamental properties
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 223-230.

H. Galeana-Sanchez, L. Pastrana-Ramirez
      Kernels and k-kernels in orientations of the path graph
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 231-242.

Yong Chan Kim, Jin Won Park
      Join preserving maps and various concepts
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 243-251.

M. J. MohammedAli
      On fully pseudo (m,n)-stable modules
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 253-261.

M. Mosleh, M. Otadi, Sh. Vafaee Varmazabadi
      Regular splitting method for approximating linear system of fuzzy equation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 263-274.

M. S. Sarsak, N. Rajesh
      Low separation axioms via \tilde{g}D-sets
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 275-280.

M. S. Sarsak, N. Gowrisankar, N. Rajesh
      On upper and lower faintly \gamma-continuous multifunctions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 281-288.

M. S. Sarsak, N. Gowrisankar, N. Rajesh
      On pre-bg-closed functions and associated properties
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 289-296.

K. Chandrasekhara Rao, A. Swaminathan
      Number theory through functional analysis
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 297-306.

V. Thangaraj, S. Vanitha
      M/G/1 queue with two-stage heterogeneous service compulsory server vacation and random breakdowns
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 307-322.

H. Suprajitno, I. bin Mohd
      Linear programming with interval arithmetic
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 323-332.

R. Sumitra, V. Rhymend Uthariaraj, R. Hemavathy
      Common fixed point theorem for more general occasionally noncommuting mappings
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 333-340.

R. S. N. Alsaedi
      Wave solutions of the nonlinear Schrodinger equation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 341-358.

C. Boonpok
      Hausdorff biclosure spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 359-363.

C. Boonpok
      Regular biclosure spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 365-371.

A. A. Ansari, V. K. Chaudhry
      Generalized Kothe-Toeplitz duals of some difference sequence spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 373-380.

M. A. Shakhatreh, M. A. Hayajneh
      S-H fuzzy partition and fuzzy equivalence relation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 381-392.

K. El-Hussein
      Tempered fundamental solution and eigendistributions for the invariant differential operators on the Heisenberg group
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 393-402.

K. El-Hussein
      Fourier transform and invariant differential operators on the group G_4
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 5-8, 403-417.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |